Alert archive / Arkansas / Flash Flood Warnings in 2000
Flash Flood Warning 20, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 18, 2000, 12:38 AM CDT for Johnson County, Arkansas. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2000, 12:38 AM CDT (05:38 UTC)
- Expired
- Jun 18, 2000, 2:30 AM CDT
- In force
- 112 min
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
County Johnson County, AR
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLZK 180535 FFWLZK ARC071-180730- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1238 AM CDT SUN JUN 18 2000 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN JOHNSON COUNTY IN WESTERN ARKANSAS * UNTIL 230 AM CDT * AT 1230 AM...DOPPLER WEATHER RADAR SHOWED A CLUSTER OF SHOWERS AND THUNDERSHOWERS IN NORTHWEST JOHNSON COUNTY...OR ABOUT 3 MILES WEST OF OARK ALONG HIGHWAY 215. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WERE OCCURRING...WITH RAIN FALLING ON AN ALREADY SATURATED GROUND. WITH ADDITIONAL RAINFALL...FLASH FLOODING IS LIKELY TO OCCUR. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF YOU ENCOUNTER WATER ACROSS A ROAD...TURN AROUND AND GO THE OTHER WAY. 46 N
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:45 PM CDT, 8 hours 53 minutes earlier.
Area forecast discussion, Jun 17, 3:45 PM CDT, 8 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 PM CDT SAT JUN 17 2000 HIGH LEVELS OF MEAN RELATIVE HUMIDITY WILL PERSIST ACROSS MOST OF ARKANSAS THROUGH SUNDAY MORNING AND AN UPPER LEVEL VORT WILL MOVE ACROSS...PRIMARILY AFFECTING THE NORTHERN SECTIONS. THE QUASI-STATIONARY FRONT NOW FROM MENA TO JONESBORO WILL CONTINUE NEARLY IN PLACE TONIGHT AND WEAKEN SUNDAY. MOS TEMPERATURES APPREAR REASONABLE SO WILL NOT VARY MUCH FROM THESE. 38 .LIT...FLASH FLOOD WATCH TONIGHT IN NORTHERN ARKANSAS... ARZONES 3>7-12>15-21
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:30 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun | 30 min |
Nearby
Flash Flood Warnings in Arkansas, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.